| Catalog Number |
5-10115 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "a patient in the intensive care unit (icu) underwent oral tracheal intubation and was connected to a ventilator at 09:54 on (b)(6) 2025, as per the doctor's orders.At 19:00 on (b)(6), the nurse noticed that the cuff pressure of the tracheal tube was too low and there was an abnormal sound.After re-inflating it, the cuff pressure still could not be maintained at a normal level.The doctor was immediately assisted in replacing the tracheal tube.After the replacement, the patient's vital signs were stable, and the cuff pressure was 27 cmh2o.".
Event or Problem Description
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.